# SDR J7SA2021012500265

- Difficulty date: January 19, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N373FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500391
- Aircraft time: 4,320 hours, 3,007 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Faulted
- Location: Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

DIVERTED DUE TO DUCT OVERHEAT 1 AND 2 CAS MESSAGE.  CREW RAN CHECKLIST, DECLARED EMERGENCY, DESCENDED TO 10,000FT, AND MASKS DROPPED.  AIRCRAFT LANDED WITHOUT INCIDENT AT KLUK.  REMOVED AND REPLACED THE RAM AIR VALVE (RAV) ASSEMBLY, IAW EMB 505 AMM 21-23-03/400.  OPERATIONS AND LEAKS CHECK GOOD.  P/N OFF 505-18030-407; S/N OFF 0000911280; P/N ON 505-17170-401; S/N ON 0001090555.
